sanjeev singh
sanjeev singh
Assistant Professor, Discipline of Mathematics, IIT Indore
iiti.ac.in üzerinde doğrulanmış e-posta adresine sahip - Ana Sayfa
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
Turán type inequalities for Struve functions
Á Baricz, S Ponnusamy, S Singh
Journal of Mathematical Analysis and Applications 445 (1), 971–984, 2014
192014
Zeros of some special entire functions
Á Baricz, S Singh
Proceedings of the American Mathematical Society 146 (5), 2207-2216, 2018
162018
Geometric and monotonic properties of hyper-Bessel functions
İ Aktaş, Á Baricz, S Singh
The Ramanujan Journal 51 (2), 275-295, 2020
112020
Modified Dini functions: monotonicity patterns and functional inequalities
Á Baricz, S Ponnusamy, S Singh
Acta Mathematica Hungarica 149 (1), 120-142, 2016
112016
Cross-product of Bessel functions: monotonicity patterns and functional inequalities
Á Baricz, S Ponnusamy, S Singh
Proceedings-Mathematical Sciences 128 (3), 36, 2018
72018
Turán type inequalities for general Bessel functions
Á Baricz, S Ponnusamy, S Singh
Mathematical Inequalities and Applications 19 (2), 709-719, 2016
52016
Bounds for the product of modified Bessel functions
Á Baricz, DJ Maširević, S Ponnusamy, S Singh
Aequationes mathematicae 90 (4), 859–870, 2016
42016
Turán type inequalities for confluent hypergeometric functions of the second kind
Á Baricz, S Ponnusamy, S Singh
Studia Scientiarum Mathematicarum Hungarica 53 (1), 74-92, 2016
42016
The generalized Marcum function of the second kind: Monotonicity patterns and tight bounds
Á Baricz, N Bisht, S Singh, VA Vijesh
Journal of Computational and Applied Mathematics 382, 113093, 0
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–9